# SDR PCAA0104025

- Difficulty date: April 2, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 30,807 hours, 33,259 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cap
- Part number: 88303
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-FLIGHT 3528 CREW REPORTED NOSE WHEEL STRUT RING BROKEN.  MAINTENANCE REPLACED BROKEN PISTON CAP AND LINK, AND SERVICED IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 32-20-01.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
